Alert archive / North Carolina / High Wind Warnings in 2024
High Wind Warning 2, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this high wind warning at Nov 14, 2024, 1:45 AM EST for Dare County, Hyde County, North Carolina. It took effect at Nov 15, 2024, 5:00 AM EST. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2024, 1:45 AM EST (06:45 UTC)
- In effect from
- Nov 15, 2024, 5:00 AM EST
- Expired
- Nov 15, 2024, 6:11 AM EST
- In force
- 71 min
- Issued by
- NWS Newport/Morehead City, NC
Counties Dare County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 123 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 6.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
701 WWUS72 KMHX 140645 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 145 AM EST Thu Nov 14 2024 NCZ203-141445- /O.UPG.KMHX.HW.A.0002.241115T0800Z-241115T1700Z/ /O.NEW.KMHX.HW.W.0002.241115T1000Z-241115T2100Z/ Northern Outer Banks- Including the cities of Nags Head, Southern Shores, Duck, Manteo, Kill Devil Hills, and Kitty Hawk 145 AM EST Thu Nov 14 2024 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 4 PM EST FRIDAY... * WHAT...North winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Northern Outer Banks. * WHEN...From 5 AM to 4 PM EST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ NCZ204-205-141445- /O.UPG.KMHX.HW.A.0002.241115T1000Z-241115T2200Z/ /O.NEW.KMHX.HW.W.0002.241115T1000Z-241115T2100Z/ Ocracoke Island-Hatteras Island- Including the cities of Avon, Rodanthe, Buxton, Frisco, Hatteras Village, and Ocracoke 145 AM EST Thu Nov 14 2024 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 4 PM EST FRIDAY... * WHAT...North winds 40 to 50 mph with gusts up to 65 mph expected. * WHERE...Hatteras Island and Ocracoke Island. * WHEN...From 5 AM to 4 PM EST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ NCZ081-141445- /O.EXB.KMHX.WI.Y.0009.241115T1000Z-241115T2100Z/ Mainland Hyde- Including the cities of Swanquarter, Ponzer, Engelhard, Scranton, and Fairfield 145 AM EST Thu Nov 14 2024 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 4 PM EST FRIDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Mainland Hyde County. * WHEN...From 5 AM to 4 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ046-047-141445- /O.EXT.KMHX.WI.Y.0009.241115T1000Z-241115T2100Z/ Tyrrell-Mainland Dare- Including the cities of Manns Harbor, East Lake, Columbia, Stumpy Point, and Gum Neck 145 AM EST Thu Nov 14 2024 ...WIND ADVISORY NOW IN EFFECT FROM 5 AM TO 4 PM EST FRIDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Mainland Dare and Tyrrell Counties. * WHEN...From 5 AM to 4 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ196-141445- /O.CON.KMHX.WI.Y.0009.241115T1200Z-241115T2200Z/ East Carteret- Including the cities of Cedar Island, Beaufort, Harkers Island, and Sea Level 145 AM EST Thu Nov 14 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY... * WHAT...North winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...East Carteret County. * WHEN...From 7 AM to 5 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TL
3 follow-up statements
925 WWUS72 KMHX 141914 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 214 PM EST Thu Nov 14 2024 NCZ203-150900- /O.CON.KMHX.HW.W.0002.241115T1000Z-241115T2100Z/ Northern Outer Banks- Including the cities of Duck, Manteo, Southern Shores, Nags Head, Kill Devil Hills, and Kitty Hawk 214 PM EST Thu Nov 14 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 4 PM EST FRIDAY... * WHAT...North winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Northern Outer Banks. * WHEN...From 5 AM to 4 PM EST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ NCZ204-205-150900- /O.CON.KMHX.HW.W.0002.241115T1000Z-241115T2100Z/ Ocracoke Island-Hatteras Island- Including the cities of Rodanthe, Buxton, Frisco, Ocracoke, Hatteras Village, and Avon 214 PM EST Thu Nov 14 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 4 PM EST FRIDAY... * WHAT...North winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Hatteras Island and Ocracoke Island. * WHEN...From 5 AM to 4 PM EST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ NCZ046-047-081-150900- /O.CON.KMHX.WI.Y.0009.241115T1000Z-241115T2100Z/ Tyrrell-Mainland Dare-Mainland Hyde- Including the cities of Fairfield, Manns Harbor, Ponzer, Scranton, Columbia, Stumpy Point, East Lake, Swanquarter, Gum Neck, and Engelhard 214 PM EST Thu Nov 14 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM EST FRIDAY... * WHAT...North winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Mainland Dare, Mainland Hyde, and Tyrrell Counties. * WHEN...From 5 AM to 4 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ196-150900- /O.CON.KMHX.WI.Y.0009.241115T1200Z-241115T2200Z/ East Carteret- Including the cities of Sea Level, Beaufort, Harkers Island, and Cedar Island 214 PM EST Thu Nov 14 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...East Carteret County. * WHEN...From 7 AM to 5 PM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 27
816 WWUS72 KMHX 150717 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 217 AM EST Fri Nov 15 2024 NCZ203-151530- /O.CAN.KMHX.HW.W.0002.241115T1000Z-241115T2100Z/ /O.EXB.KMHX.WI.Y.0009.241115T0717Z-241115T2100Z/ Northern Outer Banks- Including the cities of Kitty Hawk, Manteo, Southern Shores, Kill Devil Hills, Nags Head, and Duck 217 AM EST Fri Nov 15 2024 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Northern Outer Banks. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ046-047-081-150830- /O.CAN.KMHX.WI.Y.0009.241115T1000Z-241115T2100Z/ Tyrrell-Mainland Dare-Mainland Hyde- Including the cities of Engelhard, East Lake, Ponzer, Scranton, Fairfield, Stumpy Point, Columbia, Manns Harbor, Swanquarter, and Gum Neck 217 AM EST Fri Nov 15 2024 ...WIND ADVISORY IS CANCELLED... High winds over 45 mph are not expected any longer, though will gust upwards of 40 mph through today. $$ NCZ204-205-151530- /O.CON.KMHX.HW.W.0002.241115T1000Z-241115T2100Z/ Ocracoke Island-Hatteras Island- Including the cities of Frisco, Hatteras Village, Ocracoke, Avon, Rodanthe, and Buxton 217 AM EST Fri Nov 15 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...North winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Hatteras Island and Ocracoke Island. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ NCZ196-151530- /O.CON.KMHX.WI.Y.0009.241115T1200Z-241115T2200Z/ East Carteret- Including the cities of Beaufort, Harkers Island, Sea Level, and Cedar Island 217 AM EST Fri Nov 15 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...East Carteret County. * WHEN...From 7 AM this morning to 4 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TL
272 WWUS72 KMHX 151111 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 611 AM EST Fri Nov 15 2024 NCZ204-205-151915- /O.CAN.KMHX.HW.W.0002.000000T0000Z-241115T2100Z/ /O.EXB.KMHX.WI.Y.0009.000000T0000Z-241118T2100Z/ Ocracoke Island-Hatteras Island- Including the cities of Rodanthe, Hatteras Village, Avon, Buxton, Frisco, and Ocracoke 611 AM EST Fri Nov 15 2024 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Northwest winds 30 to 40 mph with gusts up to 50 mph. * WHERE...Hatteras Island and Ocracoke Island. * WHEN...Until 4 PM EST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ203-151915- /O.CON.KMHX.WI.Y.0009.000000T0000Z-241115T2100Z/ Northern Outer Banks- Including the cities of Duck, Kill Devil Hills, Kitty Hawk, Nags Head, Manteo, and Southern Shores 611 AM EST Fri Nov 15 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...North winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Northern Outer Banks. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ196-151915- /O.CON.KMHX.WI.Y.0009.241115T1200Z-241115T2200Z/ East Carteret- Including the cities of Sea Level, Harkers Island, Cedar Island, and Beaufort 611 AM EST Fri Nov 15 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...East Carteret County. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TL
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this high wind warning went out at Nov 13, 7:00 PM EST, 6 hours 45 minutes earlier.
Area forecast discussion, Nov 13, 7:00 PM EST, 6 hours 45 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
700 PM EST Wed Nov 13 2024
.SYNOPSIS...
High pressure will push offshore tonight ahead of an approaching
cold front. This front will then track across the area Thursday
evening with a low forecast to develop along this front and
strengthen rapidly just off the coast early Friday bringing the
potential for significant coastal impacts and locally heavy
rain. A second ridge of high pressure then builds into the
Carolinas this weekend.
&&
.NEAR TERM /TONIGHT/...
As of 630 PM Wednesday...
- Quiet, but cool, conditions tonight
Low clouds have scattered out quicker than forecast across the
coastal plain of ENC this evening, but remain locked in closer
to the coast east of HWY 17. With continued easterly low-level
flow, it's possible the low clouds will spread back inland, but
for now at least, less cloudcover inland may allow evening temps
to fall lower than forecast. I left the forecast as-is for now,
especially with high clouds streaming in, offsetting any
potential radiational cooling effects.
PREVIOUS DISCUSSION...Upper ridge and sfc high pressure will
push offshore tonight, as a progressive negatively tilted trough
and sfc cold front approach from the west. Broken to ovc scu
continues to stream in along the coast this afternoon courtesy
of NNE winds and moisture trapped below the inversion. Scu will
likely continue through much of the night with increasing mid
and high clouds from the west. Expect to see a slight non-
diurnal temp curve overnight with increasing clouds and veering
winds. Milder temps with lows falling into the low/mid 40s
inland and 50s for the beaches. Some high res models show the
potential for a few iso showers to creep onshore from the
coastal waters by early Thu morning but still think drier air
may keep area mostly dry through early morning.
&&
.SHORT TERM /THURSDAY/...
As of 215 PM Wed...Progressive negatively tilted shortwave will
dive through the ctrl Appalachians Thursday with cold front and
developing sfc low pressure moving through the southeast. Ahead
of this system, a decent shield of light rain will gradually
overspread the area, with widespread rain developing Thu
evening. Cloudy skies and light rain will keep temps below
normal, with highs ranging from the upper 50s to mid 60s.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
As of 4 PM Wed...A dynamic low pressure system will bring
widespread beneficial rain Thursday night and into Friday. The
low strengthens very rapidly along the Outer Banks Friday
bringing potential significant coastal flooding and high wind
impacts to the Outer Banks, and to a lesser extent across the
Inner Banks. High pressure builds in for the weekend to early
next week bringing seasonable temperatures and dry weather to
the region.
Thursday night through Friday...Confidence has increased that a
quick hitting but highly impactful low pressure system will
develop over coastal NC and then deepen rapidly as it moves off
the Outer Banks. A bevy of headlines have been issued, including
Coastal Flood Watches and High Wind Watches for the NOBX,
Hatteras Island and Ocracoke Island. (See Coastal Flood Section
below for more details)
Of most concern is the dynamic nature of this low, which has
the potential to bring even stronger winds than currently
forecasted if it deepens faster than expected. Right now peak
wind gusts on the Outer Banks look to be 45-60 mph, with wind
gusts of 35-50 mph likely across the Inner Banks and Downeast
Carteret county.
This system will also bring a beneficial rainfall to the
region, with most locations picking up at least 1-1.5 inches of
rain. Higher totals are expected farther east where 1.5-3 inches
of rain are possible (highest along the OBX).
Winds slowly wind down Friday afternoon and into the evening
with rain ending Friday afternoon for the coastal zones. Temps
cool with the rain/clouds/gusty nrly winds, with highs
struggling to reach 60.
Saturday through Tuesday...Another ridge of high pressure then
begins to build in from the west this weekend into early next
week with dry weather expected. Temps will be near climo through
this period with highs in the 65-70 degree range and lows in
the lower 40s for most.
Saturday through Tuesday...Another ridge of high pressure then
begins to build in from the west this weekend into early next
week with dry weather expected. Temps will be near climo through
this period with highs in the 65-70 degree range and lows in
the lower 40s for most.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHORT TERM /through 00z Friday/...
As of 630 PM Wednesday...
- Coastal low to bring sub-VFR CIGs, rain, and gusty winds
Thursday into Friday
A moist, easterly flow continues to support SCT to BKN low
clouds along the coast of ENC. CIGs have recently remained VFR,
and I expect this to continue to be the case overnight. The main
forecast challenge overnight is whether or not the low CIGs are
able to rebuild back to the west towards the TAF sites.
Guidance is mixed on whether or not this happens, so for now
I've kept low CIGs out of the TAFs through the night.
Conditions begin to worsen through the day Thursday as a cold
front and a developing area of low pressure approach ENC from
the west. This will lead to a developing south/southeast wind by
Thursday evening, with increasing moisture supporting an
increased risk of sub-VFR CIGs and RA. The worst aviation
conditions look to hold off until just beyond the current TAF
cycle, but impacts will begin to be felt as early as Thursday
afternoon.
LONG TERM /Thursday night through Monday/...
As of 230 PM Wed...A front and low pressure system will bring
widespread rain Thu night into Fri morning, with widespread sub-
VFR conditions likely. Gusty nrly to nwrly winds expected on
Friday behind cold front and developing low pres off the NC
coast.
&&
.MARINE...
SHORT TERM /through Thursday/...
As of 215 PM Wed...Latest obs show NNE winds 15-20 kt gusting
20-25 kt with seas 4-7 ft. High pressure will push offshore
tonight, with front and developing low pressure system
approaching the waters Thursday. Moderate E-ESE winds 10-20 kt
expected Thu with seas 4-8 ft. SCAs continue for the coastal
waters through the period.
LONG TERM /Thursday night through Monday/...
As of 310 PM Wed...Storm Force and Gale Watches have been
issued for the waters, sounds and rivers late Thu night into
Fri. Low pres and a cold front will move through ENC night,
strengthening off the NC coast Fri AM. Seas expected to ramp
back up to as high as 15 ft or higher Fri with the developing
low pres area. Gusty nwrly winds expected to cont through at
least Sat with lingering high seas through the weekend.
&&
.TIDES/COASTAL FLOODING...
As of 310 PM Wed...Coastal Flood Watches/Advisories and High
Surf Adv have been issued for portions of the area. High
astronomical King tides are expected Thursday through this
weekend. In addition to this, low pressure is expected to
rapidly intensify off the NC coast Friday morning. With the low
moving through the Outer Banks, rapid water level rises are
possible for the soundside as winds switch from easterly 20-30
mph, to northerly and rapidly increase to 45-55 mph. Minor to
moderate oceanside and soundside coastal flooding (inundation
2-4 ft agl), ocean overwash, beach erosion and dangerous surf
are all likely, with conditions peaking Friday. Greatest impacts
likely along the Outer Banks, with more minor impacts along the
Crystal Coast.
Minor coastal flooding may continue into the weekend due to the
high astronomical tides.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory from 3 AM to 2 PM EST Friday for NCZ046-047.
Coastal Flood Advisory from 1 AM to 10 PM EST Friday for
NCZ094-194.
Coastal Flood Advisory from 1 AM Friday to 10 AM EST Saturday
for NCZ195-196-199.
High Surf Advisory from midnight Thursday night to 3 AM EST
Saturday for NCZ196-203>205.
Wind Advisory from 7 AM to 5 PM EST Friday for NCZ196.
Coastal Flood Watch from late Thursday night through Saturday
morning for NCZ203>205.
High Wind Watch from late Thursday night through Friday
morning for NCZ203.
High Wind Watch from late Thursday night through Friday
afternoon for NCZ204-205.
MARINE...Gale Watch from late Thursday night through Friday evening for
AMZ131-231.
Storm Watch from late Thursday night through Friday afternoon
for AMZ135.
Gale Watch from late Thursday night through Friday afternoon
for AMZ136.
Gale Watch from late Thursday night through Friday evening for
AMZ137.
Small Craft Advisory until 1 AM EST Friday for AMZ150-152-154.
Storm Watch from late Thursday night through Friday afternoon
for AMZ150.
Storm Watch from late Thursday night through Friday evening
for AMZ152-154.
Small Craft Advisory until 4 AM EST Friday for AMZ156-158.
Storm Watch from late Thursday night through Friday evening
for AMZ156-158.
Storm Watch from late Thursday night through Friday morning
for AMZ230.
&&
SYNOPSIS...MHX
NEAR TERM...RM/CQD
SHORT TERM...CQD
LONG TERM...TL/SGK
AVIATION...RM/TL
MARINE...CQD/TL
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Nov 13, 3:37 PM EST, 10 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 337 PM EST Wed Nov 13 2024 NCZ029-044-045-079>081-090>092-193-198-142045- Martin-Pitt-Washington-Greene-Beaufort-Mainland Hyde-Duplin-Lenoir- Jones-Northern Craven-Inland Onslow- 337 PM EST Wed Nov 13 2024 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ046-047-142045- Tyrrell-Mainland Dare- 337 PM EST Wed Nov 13 2024 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 2 PM EST FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-205-142045- Ocracoke Island-Hatteras Island- 337 PM EST Wed Nov 13 2024 ...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 3 AM EST SATURDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY MORNING... ...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Coastal Flood Watch. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-142045- Northern Outer Banks- 337 PM EST Wed Nov 13 2024 ...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 3 AM EST SATURDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY MORNING... ...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Coastal Flood Watch. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-142045- East Carteret- 337 PM EST Wed Nov 13 2024 ...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 3 AM EST SATURDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 10 AM EST SATURDAY... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Coastal Flood Advisory. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-142045- West Carteret-Coastal Onslow- 337 PM EST Wed Nov 13 2024 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 10 AM EST SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ094-194-142045- Pamlico-Southern Craven- 337 PM EST Wed Nov 13 2024 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:24 AM EST | Gale Warning | MHX | 40 hr | |
| Nov 14, 2:24 AM EST | Storm Warning | MHX | 32 hr | |
| Nov 14, 4:44 AM EST | Coastal Flood Warning | MHX | Dare, Hyde | 54 hr |
Nearby
High Wind Warnings in North Carolina, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.